# SDR SWAA2019020729302

- Difficulty date: January 9, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143A5300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD SEAT TRACK CORRODED BETWEEN BS 480 TO BS 520+1, LBL 45.  R&R SEAT TRACK IAW SRM AND DWG.
